# SDR CA050307007

- Difficulty date: February 25, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Aircraft time: 4,820 hours
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE EXPERIENCED AN INCREASE IN TURBINE TEMPERATURE ACCOMPANIED BY VIBRATION AND NOISE.  THE CREW SHUT THE ENGINE DOWN IN FLIGHT AND DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED DEBRIS ON THE TURBO MACHINERY AND REDUCTION GEARBOX CHIP DETECTORS.  MFG WILL INVESTIGATE THE EVENT AND WILL SUPPLIMENT THIS REPORT TO REFLECT ROOT CAUSE ONCE DETERMINED.
